# SDR DALA2019040432189

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 100,558 hours, 14,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVER WING EGRESS LIGHTS ARE INOPERATIVE. REPLACED M731 BATTERY PACK. SYSTEM OPERATION IS NORMAL.
